# SDR GTIA010841

- Difficulty date: August 29, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACY - FLT 138 - SELECTING CLIMB POWER ON TRP AFTER TAKEOFF CAUSED RIGHT THROTTLE TO MOVE BACK TO CORRECT POSITION MANUALLY WORKED OK REST OF FLIGHT DFGC NR 1.  REMOVED NR 1 DFGC CLEANED CONTACTS AND REINSTALLED SAME UNIT PERFORMED RTS CHECK OF NR 1 DFGC IAW MM 22-05-1.  GROUND OPS CHECKS GOOD AT THIS TIME.  (M)
